Adderall helping with Social Anxiety but causing emptiness feeling

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Adderall helping with Social Anxiety but causing emptiness feeling

Viewing 1 reply thread
  • Author
    Posts
    • #101861
      addgrl
      Participant

      I was diagnosed with ADHD at a young age. On and off of medications all of my life. Now 36, the hyperactivity is gone. Now I’m sluggish/lack of motivation, a bit of social anxiety/shyness/slight depression.
      Getting back on Adderall has helped a lot with social anxiety (talking more, which is a good thing). But sometimes I’m left with that emotionless/empty feeling.

      Is it the medication wearing off/the come down? Not strong enough? Wrong medication?

      • This topic was modified 2 years, 1 month ago by addgrl.
    • #101895
      Penny Williams
      Keymaster

      It could be any of those things. Have this conversation with your prescribing doctor so you can adjust until it’s a better fit for you.

      Is Burn Rate Making Your ADHD Medications Less Effective?

      Penny
      ADDitude Community Moderator, Parenting ADHD Trainer & Author, Mom to teen w/ ADHD, LDs, and autism

Viewing 1 reply thread

You must be logged in to reply to this topic.